# SDR UALA2011030401057

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 60,858 hours, 8,799 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Defective
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM LWR CREW REST READING LIGHT ASSY.  NR 5 BUNK HAD DEFECTIVE BULB THAT APPEARS TO HAVE CAUSED PROBLEM.  ALL LWR REST READ LIGHT BULBS REMOVED.  ACCOMPLISHED CHECK PER EVA 80640.  BULBS WERE ALREADY REMOVED, UNABLE TO ROUTE REMOVED BULBS TO SFOEG FITZPATRICK. CREATED CF AS CALLED OUT IN EVA.
